# SDR ASAA2022021537525

- Difficulty date: February 15, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 52,133 hours, 18,197 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL LBL 46 STA 312 TO 328 IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL ON LBL 46 STA 312 TO 328 IAW B737-800 SRM 51-40-02-0G-0 PARA 7.D.
